Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 406, NWS Louisville, KY

August 13, 20114 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 13, 2011, 5:53 PM EDT for 4 counties in Kentucky. It was in force for 37 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2011, 5:53 PM EDT (21:53 UTC)
Expired
Aug 13, 2011, 6:30 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bullitt County, KY, Jefferson County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 5:55 PM EDTTSTM WND DMG2 Sw St. Matthews, KYA CESSNA AIRPLANE OVERTURNED ONTO ANOTHER AIRCRAFT AT BOWMAN FILED. SIDING BLEW OFF THE AIR TRAFFIC CONTROL TOWER.
Aug 13, 5:55 PM EDTTSTM WND DMGSt. Matthews, KYTREE LIMBS REPORTED DOWN... SPOTTER ESTIMATED WINDS OF 50 MPH
Aug 13, 5:56 PM EDTTSTM WND DMG1 Wsw St. Matthews, KYNUMEROUS LARGE LIMBS AND POWER LINES DOWN NEAR THE INTERSECTION OF BRECKENRIDGE LN. AND NORBOURNE BLVD.
Aug 13, 5:57 PM EDTTSTM WND GST 692 Sw St. Matthews, KYRECORDED BY ASOS AT LOUISVILLE BOWMAN FIELD
Aug 13, 5:58 PM EDTTSTM WND DMG1 Sse Lyndon, KYMULTIPLE TREES REPORTED DOWN NEAR THE HURSTBOURNE GRAND APARTMENTS INCLUDING ONE THAT FELL ON A VEHICLE
Aug 13, 5:58 PM EDTTSTM WND DMG3 S St. Matthews, KYTREE DOWN ON A HOUSE IN HIKES POINT. 60 MPH WINDS ESTIMATED.
Aug 13, 5:59 PM EDTTSTM WND DMG2 W Middletown, KYTREE LIMBS REPORTED DOWN IN THE DOUGLASS HILLS AND MIDDLETOWN AREAS ALONG SHELBYVILLE RD.
Aug 13, 6:01 PM EDTTSTM WND GST 65Anchorage, KY
Aug 13, 6:02 PM EDTTSTM WND DMG2 Sw Middletown, KYI-64 AT BLANKENBAKER PKWY IS BLOCKED IN BOTH DIRECTIONS DUE TO A POWER LINE ACROSS THE ROAD
Aug 13, 6:10 PM EDTTSTM WND DMGSimpsonville, KYNUMEROUS TREES DOWN IN SIMPSONVILLE AND TODDS POINT AREAS
Aug 13, 6:10 PM EDTNON-TSTM WND DMGSimpsonville, KYNUMEROUS TREES DOWN IN SIMPSONVILLE AND TODDS POINT AREAS
Aug 13, 6:28 PM EDTTSTM WND GST 65Shelbyville, KYAT WAL MART
Aug 13, 6:31 PM EDTTSTM WND GST 603 E Shelbyville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WUUS53 KLMK 132153
SVRLMK
KYC029-111-211-215-132230-
/O.NEW.KLMK.SV.W.0406.110813T2153Z-110813T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 630 PM EDT

* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR FERN CREEK...MOVING EAST AT
  50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  ST. MATTHEWS...
  OKOLONA...
  LYNDON...
  JEFFERSONTOWN...
  FERN CREEK...
  FISHERVILLE AND ROUTT...
  L S PARK AND WILSONVILLE...
  FINCHVILLE AND JOYES...
  VEACHLAND AND MIDDLETOWN HEIGHTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3830 8508 3805 8508 3807 8571 3826 8571
TIME...MOT...LOC 2153Z 270DEG 49KT 3817 8559
WIND...HAIL 60MPH 0.75IN

$$

MP
1 follow-up statement
124 
WWUS53 KLMK 132220
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT SAT AUG 13 2011

KYC029-111-215-132230-
/O.CAN.KLMK.SV.W.0406.000000T0000Z-110813T2230Z/
JEFFERSON KY-SPENCER KY-BULLITT KY-
620 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT...
NORTHERN SPENCER AND EASTERN JEFFERSON COUNTIES IS CANCELLED...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3819 8511 3819 8541 3826 8541 3827 8542
      3828 8542 3830 8512
TIME...MOT...LOC 2220Z 262DEG 40KT 3827 8526

$$

KYC211-132230-
/O.CON.KLMK.SV.W.0406.000000T0000Z-110813T2230Z/
SHELBY KY-
620 PM EDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL SHELBY COUNTY...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TODDS POINT...MOVING
EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  SHELBYVILLE...
  VEACHLAND...
  MULBERRY AND CLAY VILLAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3819 8511 3819 8541 3826 8541 3827 8542
      3828 8542 3830 8512
TIME...MOT...LOC 2220Z 262DEG 40KT 3827 8526
WIND...HAIL 60MPH 0.75IN

$$

MP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:02 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Aug 13, 3:02 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EDT SAT AUG 13 2011

.SHORT TERM (TONIGHT AND SUNDAY)...

SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST ILLINOIS THIS
AFTERNOON AND WILL HEAD EAST ACROSS THE WABASH RIVER INTO SOUTHERN
INDIANA. ENOUGH INSTABILITY STILL AROUND FOR SCATTERED STORMS TO POP
IN THE LMK CWFA LATE THIS AFTERNOON INTO THIS EVENING SO WILL
CONTINUE WITH SCT POPS IN THE GRIDS. A FEW OF THE STORMS COULD
BECOME STRONG TO SEVERE WITH GUSTY WINDS...LOCALLY HEAVY RAIN...AND
POSSIBLY SOME SMALL HAIL THOUGH BETTER CHANCES OF SEVERE WILL BE TO
OUR NORTH WHERE INSTABILITY IS GREATER.

SURFACE FRONT STILL ON TRACK TO PASS THROUGH THIS EVENING BUT THE
UPPER TROF AXIS WILL WAIT UNTIL SUNDAY AFTERNOON. SCATTERED SHOWERS
AND A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE AS A RESULT
INTO SUNDAY MORNING.

LOWS TONIGHT WILL DIP INTO THE MID AND UPPER 60S...WITH HIGHS
TOMORROW IN THE LOWER TO MIDDLE 80S.

.LONG TERM (SUNDAY NIGHT - SATURDAY)...

THE UPPER AIR PATTERN IS EXPECTED TO AMPLIFY EARLY NEXT WEEK. BY
LATE SUNDAY...500MB TROUGHING IS EXPECTED TO MOVE ONSHORE OVER THE
PACIFIC NORTHWEST. DOWNSTREAM OF A BUILDING RIDGE ACROSS THE HIGH
PLAINS...AN UNSEASONABLY DEEP TROUGH WILL SLOWLY MOVE EAST ACROSS
THE SOUTHERN APPALACHIANS. ON MONDAY...LOW PRESSURE WILL MOVE OFF
THE MID ATLANTIC COAST AHEAD OF THIS APPALACHIAN 500MB TROUGH. HIGH
PRESSURE OF CANADIAN ORIGIN WILL BUILD SOUTH ACROSS THE UPPER
MIDWEST MONDAY. BY WEDNESDAY...THIS HIGH PRESSURE IS EXPECTED TO
SLOWLY MOVE EAST OVER OHIO.

WITH NORTHERLY FLOW BOTH AT THE SURFACE AND ALOFT...VERY PLEASANT
MID-AUGUST WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY WITH LOW
DEWPOINTS AND TEMPERATURES THAT WILL SLOWLY MODERATE FROM THE LOWER
80S MONDAY TO THE UPPER 80S BY WEDNESDAY. DEWPOINTS MAY FALL INTO THE
UPPER 50S BY MONDAY. THIS WILL BRING SEVERAL COMFORTABLE NIGHTS IN A
ROW THROUGH EARLY THURSDAY. ANY RESIDUAL CLOUDINESS ASSOCIATED WITH
TROUGHING TO THE EAST WILL CLEAR BY EARLY MONDAY. MOSTLY CLEAR SKIES
ARE THEN EXPECTED THROUGH WEDNESDAY.

BOTH THE ECMWF AND THE GFS FORECAST A SOMEWHAT COMPACT 500MB LOW TO
CROSS SOUTHERN CANADA NEAR MINNESOTA LATE WEDNESDAY. ALTHOUGH THE
STRONGEST FORCING AND DYNAMICS ARE EXPECTED TO STAY NORTH ACROSS THE
GREAT LAKES...THIS FEATURE WILL BRING A SLOW MOVING FRONT TOWARDS
THE OHIO RIVER BY THURSDAY. MOISTURE RETURN WILL NOT BE TOO ROBUST
UNTIL JUST AHEAD OF THE BOUNDARY. WILL CONTINUE WITH ONGOING
FORECAST OF SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY. AFTER THIS
FRONT PASSES...EXPECT FRIDAY AND SATURDAY TO STAY DRY WITH
SEASONABLE TEMPERATURES.

&&

.AVIATION (18Z TAF ISSUANCE)...

SCATTERED SHOWERS AND STORMS ARE STILL EXPECTED TO POP UP THIS
AFTERNOON IN THE WARM MOIST ATMOSPHERE AHEAD OF AN APPROACHING COLD
FRONT. WITH NOTHING HAPPENING IN THE AREA AND NOTHING UPSTREAM AT
FORECAST TIME WILL STICK WITH JUST A CB CLOUD TYPE RATHER THAN VCTS
FOR NOW. BEST TIME FOR CONVECTION LOOKS TO BE FROM 20Z TO 02Z.

TONIGHT SCATTERED SHOWERS AND A FEW STORMS WILL PERSIST...ESPECIALLY
AT THE NORTHERN TAF SITES. CLOUDS AND SHOWERS WILL CONTINUE INTO
SUNDAY MORNING...WITH DRIER BUT STILL MOSTLY CLOUDY CONDITIONS
EXPECTED TOMORROW AFTERNOON. RIGHT NOW WILL KEEP CEILINGS AT THE LOW
END OF VFR...BUT HIGH END MVFR CIGS ARE POSSIBLE LATE TONIGHT INTO
EARLY SUNDAY.

WSW WINDS THIS AFTERNOON WILL BECOME LIGHT TONIGHT AND THEN TURN TO
THE WNW TOMORROW BEHIND THE DEPARTING SYSTEM.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........13
LONG TERM.........JSD
AVIATION..........13
Hazardous weather outlook, Aug 13, 3:29 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT SAT AUG 13 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-141930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
329 PM EDT SAT AUG 13 2011 /229 PM CDT SAT AUG 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS WILL CROSS THE AREA THIS EVENING AHEAD OF AN
APPROACHING FRONTAL SYSTEM AND UPPER DISTURBANCE. A FEW OF THE
STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY
WINDS...AND SMALL HAIL. THE BEST CHANCE FOR STRONG STORMS WILL BE
BETWEEN 4PM AND 10 PM EDT...3PM AND 9PM CDT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SUNDAY AS LOW
PRESSURE MOVES OFF TO THE NORTHEAST. LIGHTNING WILL BE THE MAIN
THREAT WITH THESE STORMS.

THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE WEDNESDAY THROUGH EARLY
FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.

13

In the hours before

Local storm report, Aug 13, 5:13 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     1 WSW TASWELL           38.33N  86.58W
08/13/2011                   CRAWFORD           IN   LAW ENFORCEMENT

            AT LEAST ONE TREE REPORTED DOWN NEAR THE INTERSECTION
            OF INDIANA STATE HIGHWAY 64 AND PATOKA SCHOOL RD.

&&

CORRECTED EVENT TIME

EVENT NUMBER LMK1101048

LG
Special weather statement, Aug 13, 5:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT SAT AUG 13 2011

INZ090>092-KYZ030-132200-
CLARK-FLOYD-HARRISON-JEFFERSON-
523 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS HEADING FOR THE LOUISVILLE METRO...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 7 MILES NORTH OF CORYDON TO
CORYDON TO 5 MILES NORTH OF BRANDENBURG...MOVING EAST AT 40 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  CRESCENT HILL...
  DOWNTOWN LOUISVILLE...
  VALLEY STATION...
  ST. MATTHEWS...
  SHIVELY...
  GREENVILLE AND GEORGETOWN...
  GALENA...
  FLOYDS KNOBS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3837 8563 3820 8552 3808 8556 3809 8572
      3806 8580 3804 8620 3820 8620 3820 8604
      3841 8605
TIME...MOT...LOC 2121Z 273DEG 35KT 3830 8610 3821 8605
          3807 8610

13
Local storm report, Aug 13, 5:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 NW RICEVILLE          38.33N  86.68W
08/13/2011                   CRAWFORD           IN   LAW ENFORCEMENT

            DISPATCH REPORTS TREES DOWN ALONG INDIANA STATE HIGHWAY
            64 NEAR THE INTERSECTION OF HARDSCRABBLE RD.

&&

EVENT NUMBER LMK1101049

LG
Local storm report, Aug 13, 5:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     MILLTOWN                38.34N  86.27W
08/13/2011                   CRAWFORD           IN   LAW ENFORCEMENT

            DISPATCH REPORTS POWER LINES DOWN ALONG SPEED RD.

&&

EVENT NUMBER LMK1101050

LG
Local storm report, Aug 13, 5:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     LANESVILLE              38.24N  85.98W
08/13/2011  E60 MPH          HARRISON           IN   NWS EMPLOYEE

            2 REPORTS RECEIVED OF ESTIMATED WIND GUSTS OF 60 MPH IN
            THE LANESVILLE AREA

&&

EVENT NUMBER LMK1101051

LG
Local storm report, Aug 13, 5:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     1 N LEAVENWORTH         38.21N  86.35W
08/13/2011                   CRAWFORD           IN   AMATEUR RADIO

            REPORT OF TREE DOWN OUTSIDE OF LEAVENWORTH

&&

EVENT NUMBER LMK1101052

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 5:23 PM EDTSpecial Weather StatementLMKJefferson37 min
Aug 13, 5:30 PM EDTSevere Thunderstorm WarningLMKJefferson30 min
Aug 13, 6:06 PM EDTSpecial Weather StatementLMKOldham24 min
Aug 13, 6:14 PM EDTSpecial Weather StatementLMKSpencer31 min
Aug 13, 6:24 PM EDTSevere Thunderstorm WarningLMKNelson, Washington24 min
Aug 13, 6:30 PM EDTSevere Thunderstorm WarningLMKFranklin, Shelby30 min
Aug 13, 7:02 PM EDTSpecial Weather StatementLMKScott28 min
Aug 13, 7:32 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Nicholas58 min
Aug 13, 7:38 PM EDTSpecial Weather StatementLMKGarrard22 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.